MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. DAKO COVERSTAINER; AUTOMATED SLIDE STAINER
Model Number CS100
Medical Device Problem Codes Mechanical Problem (1384); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer from spain has reported that the lower door of the cover stainer cannot remain open due to shock absorber failure.User harm was not indicated or reported.The field service engineer (fse) serviced the instrument and replaced the shock absorbers.The instrument has been repaired, it is fully operational and is available to the user.This issue does not affect the utility of the instrument, and the customer was able to complete staining.While there was no direct, or indirect, user harm reported for this event; it is being reported due to the potential for harm if the event were to reoccur.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.

Brand Name
DAKO COVERSTAINER
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer Contact
angela bandy
1834 state highway 71 west
cedar creek, TX 78612
3026338121
MDR Report Key21631617
Report Number3003423869-2025-00019
Device Sequence Number18017098
Product Code KPA
UDI-Device Identifier05700571112571
UDI-Public(01)05700571112571(11)220201
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS100
Device Catalogue NumberCS10030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown